De la Feria, R (2017) Harmonizing Anti-Tax Avoidance Rules. EC Tax Review, 26 (3). pp. 110-111. ISSN 0928-2750
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 Kluwer Law International. This is an author produced version of a paper published in EC Tax Review. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Education, Social Sciences and Law (Leeds) > School of Law (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 09 Apr 2018 13:53 |
Last Modified: | 09 Apr 2018 14:49 |
Published Version: | http://www.kluwerlawonline.com/abstract.php?area=J... |
Status: | Published |
Publisher: | Kluwer Law International |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:129384 |